Illinois, 2010Flash Flooding and Hail in Illinois, June 1 to 2, 2010
June 1 to 2, 2010 · NWS ILX · 20 events in 8 counties and zones
Strong to severe thunderstorms developed along a front across Iowa and Missouri during the evening of June 1st, then raced southeastward across central Illinois after midnight. however a few localized gusts as high as 80 to 90 mph were reported along the leading edge of the squall line.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $541,000
- Crop damage
- None recorded
- Events
- 20
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Strong to severe thunderstorms developed along a front across Iowa and Missouri during the evening of June 1st, then raced southeastward across central Illinois after midnight. Wind speeds with the bow echo that swept through the area were generally between 40 and 50 mph...however a few localized gusts as high as 80 to 90 mph were reported along the leading edge of the squall line. Numerous reports of wind damage were received, particularly along and west of I-55. Flash flooding also occurred in parts of northwest Illinois between Galesburg and Peoria.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before the first event at Jun 1, 7:29 PM CST, 3 hours 1 minute earlier.
Area forecast discussion, Jun 1, 7:29 PM CST, 3 hours 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LINCOLN IL
829 PM CDT TUE JUN 1 2010
.DISCUSSION...
ISSUED 825 PM CDT TUE JUN 1 2010
ISOLATED STORMS OVER EASTERN IOWA CONTINUE TO TRACK EAST AND WILL
AFFECT AT LEAST THE NORTHWEST PART OF OUR FORECAST AREA BETWEEN
930 PM AND 1030 PM. ADDITIONALLY...A LINE OF SEVERE STORMS WAS
TRACKING ESE ACRS CNTRL IOWA AND MAY BEGIN TO AFFECT A GOOD PART
OF WESTERN ILLINOIS BETWEEN MIDNIGHT AND 200 AM. SHORT TERM MODELS
SUGGEST THIS SECOND QUASI-LINEAR CONVECTIVE SYSTEM WL MAINTAIN ITSELF
INTO WRN IL BEFORE WEAKENING SOME AS IT PUSHES EAST OF THE STRONGER
LOW LEVEL JET AND MOISTURE TRANSPORT. HAVE ALREADY UPDATED THE ZONES
TO REFLECT THIS AND MAY HAVE TO INCREASE POPS FURTHER SOUTH IF CURRENT
TRENDS CONTINUE THRU LATE THIS EVENING. MAIN THREAT FROM THE STORMS
OVERNIGHT WILL BE WITH STRONG WINDS AND HEAVY RAIN...ESP NORTH OF
A SPRINGFIELD TO DANVILLE LINE.
SMITH
&&
.AVIATION...
ISSUED 630 PM CDT TUE JUN 1 2010
FORECAST CONCERNS THIS PERIOD REVOLVE AROUND CONVECTION CHANCES
LATE TNT ACRS THE NORTH...AND OVER MOST OF THE AREA ON WEDNESDAY
AS A COLD FRONT EDGES SLOWLY SE INTO THE REGION. MAIN AREA OF
CONVECTION EARLY THIS EVENING WAS SOUTH OF DES MOINES...WITH A
SECOND BAND OF STORMS NORTH OF DMX. CURRENT INDICATIONS SUGGEST
THE BULK OF THE CONVECTION WILL AFFECT MAINLY PIA AFTR 06Z. WILL
CONTINUE WITH VCTS AND A CB GROUP AT BMI STARTING AT 09Z...WITH
JUST A CB GROUP FURTHER SOUTH AND EAST AT SPI...DEC AND CMI. LOOKS
LIKE THEIR BEST CHANCE FOR ORGANIZED CONVECTION WILL BE WED AFTN
WHERE STORMS ARE EXPECTED TO REDEVELOP ALONG THE OUTFLOW BOUNDARY
FROM TNT'S CONVECTION. CONFIDENCE NOT THAT GREAT JUST WHERE THIS
OUTFLOW BOUNDARY WILL BE LATE TMRW MRNG BUT IT STILL APPEARS THE
MOST CONCENTRATED AREA OF STORMS WILL BE TOMORROW AFTN AND EVENING
AS THE COLD FRONT SLIPS SLOWLY SE ACRS THE AREA. VFR CONDITIONS
AWAY FROM ANY THUNDERSTORMS WILL BE THE GENERAL RULE DURING THIS
PERIOD. SFC WNDS WL BE SSE TNT AT ARND 10 KTS...AND THEN TEND TO
VEER MORE INTO A SOUTHWEST DIRECTION TOMORROW AHEAD OF THE COLD
FRONT WITH WIND SPEEDS OF 10 TO 15 KTS.
SMITH
&&
.PREV DISCUSSION...
ISSUED 300 PM CDT TUE JUN 1 2010
WE WILL CONTINUE TO SEE WEST-EAST ZONAL FLOW ALOFT DOMINATE THE
WEATHER PATTERN INTO NEXT WEEKEND...WITH PERIODIC THUNDERSTORM
CHANCES AND LOCALLY HEAVY RAINFALL. THE WEEK WILL BE HIGHLIGHTED
BY AN MCS TONIGHT...AND 2 COLD FRONTS BEFORE NEXT WEEKEND.
THEN A PATTERN CHANGE INTO MORE NW FLOW NEXT WEEKEND WILL ALLOW A
COOLER AND DRIER AIRMASS TO FLOW INTO CENTRAL IL BY EARLY NEXT
WEEK.
SHORT TERM...TONIGHT THROUGH THURSDAY NIGHT.
THE POST-COLD FRONTAL AIRMASS ACROSS C IL HAS NOT MODIFIED
APPRECIABLY YET...WITH SURFACE DEWPOINTS REMAINING IN THE MID TO
UPPER 60S. AN ISOLATED SHOWER OR TWO CAN NOT BE RULED OUT EARLY
THIS EVENING...AS THE MODERATELY UNSTABLE...NEARLY UNCAPPED AND
MOIST AIRMASS RESPONDS TO THE SUNS HEATING. VERTICAL DEVELOPMENT
OF THE CLOUDS SO FAR THIS AFTERNOON HAS NOT BEEN TOO DEEP...WITH
JUST ONE FAST-MOVING SHOWER INDICATED ON RADAR JUST WEST OF
JACKSONVILLE BETWEEN 1-130 PM.
WILL STICK WITH DRY EVENING FORECAST IN ALL BUT THE FAR NW
ZONES...WHERE SOME PRE-FRONTAL CONVECTION MAY DEVELOP DUE TO
INCREASING ISENTROPIC LIFT AND WAA.
THE BIG SHOW TONIGHT WILL COME IN THE FORM OF AN MCS THAT IS
EXPECTED TO DEVELOP IN E NEB AND W IA...THEN PROPAGATE EASTWARD IN
THE MEAN FLOW OF THE CLOUD BEARING LAYER. IF THE ORIGINATION ZONE
IS CORRECT...CORFIDI VECTORS PUT THE TRACK OF THE SYSTEM INTO N IL
LATER TONIGHT. THE COMPLICATING FACTOR IN THE TRACK OF THE SYSTEM
IS A LACK OF AN EXISTING WARM FRONTAL BOUNDARY FOR THE MCS TO
FOCUS ON. THEREFORE...THE TRACK WHILE BE MORE CLOSELY TIED WITH
THE AXIS OF MAX INSTABILITY AND THE AXIS AND POSITION OF THE
STRENGTHENING LLJ. A FEW 4KM MESO-SCALE MODELS POINT TOWARD THE
A FARTHER NORTH TRACK OF THE BOWING STRUCTURE...WITH THE SLOWER
MOVING HEAVY RAIN BAND OF THE MCS DROPPING SOUTH INTO OUR AREA
LATER TONIGHT. CORFIDI VECTORS ALSO POINT TOWARD THE DEVELOPMENT
OF THAT SOUTHERN BACK-BUILDING PORTION OF THE MCS...WHICH IS
TYPICAL OF A CLASSIC MCS.
RAINFALL AMOUNTS IN THAT BAND MAY QUICKLY REACH 1 TO 2 INCHES OVER
A SHORT PERIOD OF TIME...WITH FLASH FLOODING POSSIBLE. MANY AREAS IN
OUR N CWA JUST PICKED UP 1-2 INCHES OF RAIN ON MEMORIAL DAY...SO
THE GROUND MOISTURE IS ALREADY HIGH IN THOSE AREAS. WE WILL BE
CONTINUING WITH AN AREAL FLOOD OUTLOOK FOR THE NORTHERN THIRD OF
OUR CWA TO ACCOUNT FOR THE BEGINNING OF HEAVY RAINS TONIGHT...WITH
ADDITIONAL HEAVY RAINS PSBL WED NIGHT/THUR.
WILL CONTINUE WITH LIKELY POPS NORTH AND WEST OF PEORIA...WITH
CHANCE POPS SOUTH OF THERE TO SPRINGFIELD AND CHAMPAIGN.
BY WEDNESDAY MORNING...SHOWERS AND STORMS WILL BE ONGOING BUT
DIMINISHING IN THE NORTHERN CWA. THE COLD POOL/OUTFLOW FROM THE
MCS WILL PROGRESS SOUTH INTO OUR CWA. HOW FAR IT GETS WILL BE
CRITICAL TO THE REDEVELOPMENT OF A LINE OF STORMS BY WEDNESDAY
AFTERNOON ACROSS OUR CWA. WE EXPECT SOME STRONG TO SEVERE STORMS
TO DEVELOP...MAINLY DURING THE AFTERNOON...ACROSS C IL. OUR ENTIRE
CWA REMAINS IN THE DAY 2 SLIGHT RISK FROM SPC...WHICH COULD BE
ADJUSTED BASED ON HOW FAR SOUTH THE OUTFLOW PROGRESSES.
THE NEXT AREA OF CONCERN IS A WAVE OF SURFACE CYCLOGENESIS THAT
WILL DEVELOP ACROSS MISSOURI AND LIFT ALONG THE STALLED BOUNDARY
ACROSS C IL. THE PATH OF THE LOW WILL PUT MORE STORMS WITH HEAVY
RAIN IN THE N HALF OF OUR CWA WED NIGHT. WE CONTINUED WITH LIKELY
POPS FOR NEARLY ALL OF THE CWA AT SOME POINT WED NIGHT.
BY THUR MORNING...THE COLD FRONT SHOULD BEGIN TO MAKE FORWARD
PROGRESS ACROSS THE AREA...WITH STORMS COMING TO AN END FROM NW TO
SE. A FEW STORMS MY LINGER SE OF I-70 THUR EVE...BUT ONLY SLIGHT
CHANCES FOR THAT.
LONG TERM...FRIDAY THROUGH TUESDAY.
A BRIEF COOL DOWN IS EXPECTED FOR FRIDAY BEHIND THE FIRST COLD
FRONT...BUT WARMER AIR AND ADDITIONAL MOISTURE WILL RETURN FOR
SATURDAY AHEAD OF THE NEXT COLD FRONT. WE KEPT CHANCE POPS FOR SAT
AND SAT NIGHT AS THE COLD FRONT DROPS SE ACRS THE REGION. STORMS
SHOULD BE EAST OF IL BY SUNDAY MORNING.
A COOLER AND DRIER AIRMASS IS EXPECTED BEHIND THAT COLD
FRONT...WHICH SHOULD STICK AROUND FOR A COUPLE OF
DAYS...HOPEFULLY.
&&
.ILX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
Hazardous weather outlook, Jun 1, 7:29 PM CST, 3 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LINCOLN IL
829 PM CDT TUE JUN 1 2010
ILZ027>031-036>038-040>053-021800-
CASS-CHAMPAIGN-CHRISTIAN-DE WITT-FULTON-KNOX-LOGAN-MACON-MARSHALL-
MASON-MCLEAN-MENARD-MORGAN-PEORIA-PIATT-SANGAMON-SCHUYLER-SCOTT-
STARK-TAZEWELL-VERMILION-WOODFORD-
829 PM CDT TUE JUN 1 2010
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS AND EAST CENTRAL ILLINOIS.
.DAY ONE...TONIGHT
A LARGE COMPLEX OF THUNDERSTORMS WILL TRACK ACROSS IOWA THIS
EVENING...THEN INTO THE NORTHERN HALF OF ILLINOIS OVERNIGHT. SOME
STRONG TO SEVERE STORMS MAY DEVELOP AS FAR SOUTH AS A JACKSONVILLE
TO DANVILLE LINE. DAMAGING WINDS AND LOCALLY HEAVY RAINFALL WILL
BE THE PRIMARY THREATS.
.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY
ADDITIONAL THUNDERSTORMS WILL DEVELOP ALONG AN OUTFLOW BOUNDARY
WEDNESDAY AFTERNOON. THE EXACT LOCATION OF THAT BOUNDARY IS
DIFFICULT TO PINPOINT AT THIS TIME...HOWEVER IT APPEARS STORMS
WILL FIRE NEAR I-80 THEN SINK SOUTHWARD INTO CENTRAL ILLINOIS.
LARGE HAIL...DAMAGING WINDS...AND HEAVY RAINFALL WILL BE POSSIBLE
WEDNESDAY AFTERNOON AND EVENING.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE NEEDED AFTER MIDNIGHT.
ILZ054>057-061-021800-
COLES-DOUGLAS-EDGAR-MOULTRIE-SHELBY-
829 PM CDT TUE JUN 1 2010
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS AND EAST CENTRAL ILLINOIS.
.DAY ONE...TONIGHT
A FEW THUNDERSTORMS WILL BE POSSIBLE LATE TONIGHT...HOWEVER SEVERE
WEATHER IS NOT ANTICIPATED.
.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY
ADDITIONAL THUNDERSTORMS WILL DEVELOP ALONG AN OUTFLOW BOUNDARY
WEDNESDAY AFTERNOON. THE EXACT LOCATION OF THAT BOUNDARY IS
DIFFICULT TO PINPOINT AT THIS TIME...HOWEVER IT APPEARS STORMS
WILL FIRE NEAR I-80 THEN SINK SOUTHWARD INTO CENTRAL ILLINOIS.
LARGE HAIL...DAMAGING WINDS...AND HEAVY RAINFALL WILL BE POSSIBLE
WEDNESDAY AFTERNOON AND EVENING.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.
ILZ062-063-066>068-071>073-021800-
CLARK-CLAY-CRAWFORD-CUMBERLAND-EFFINGHAM-JASPER-LAWRENCE-RICHLAND-
829 PM CDT TUE JUN 1 2010
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
ILLINOIS AND SOUTHEAST ILLINOIS.
.DAY ONE...TONIGHT
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY
THUNDERSTORMS WILL DEVELOP FURTHER NORTH ACROSS NORTH-CENTRAL
ILLINOIS ON WEDNESDAY...THEN WILL GRADUALLY SINK SOUTHWARD TO THE
I-70 CORRIDOR BY WEDNESDAY NIGHT INTO THURSDAY. LARGE HAIL AND DAMAGING
WINDS WILL BE THE MAIN THREATS.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.
25
In the hours before
Local storm report, Jun 1, 9:28 PM CST, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1028 PM CDT TUE JUN 01 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1027 PM TSTM WND GST GALESBURG 40.95N 90.38W
06/01/2010 M53 MPH KNOX IL AWOS
AT GALESBURG MUNICIPAL AIRPORT
&&
GEELHARTEvent by event
14 thunderstorm wind, 4 hail, 2 flash flood. Local standard time, as filed.
Flash Flood, Knox
- When
- June 1, 10:30 PM CST to June 2, 5:00 AM CST
- Where
- Knox County, 2.14 mi WNW of Rio to 1.99 mi WNW of Abingdon
- Cause
- Heavy Rain
- Reported by
- Trained Spotter
- Coordinates
- 41.133, -90.438
More than 3.00 of rain was measured in three hours, 2.00 of which occurred in one hour. The rain produced flooding of rural roads as well as city streets within Galesburg.
Hail, Peoria
- When
- June 1, 10:34 PM CST to 10:35 PM CST
- Where
- Peoria County, 4 mi WSW of Laura
- Measured
- 0.75 in hail
- Reported by
- Emergency Manager
- Coordinates
- 40.898, -89.901
Hail, Peoria
- When
- June 1, 11:00 PM CST to 11:01 PM CST
- Where
- Peoria County, 2 mi E of Princeville
- Measured
- 0.75 in hail
- Reported by
- Emergency Manager
- Coordinates
- 40.930, -89.712
Thunderstorm Wind, Fulton
- When
- June 1, 11:35 PM CST to 11:55 PM CST
- Where
- Fulton County, 1.34 mi N of Blyton to 1.08 mi SSE of Farmington
- Measured
- 70 kt (81 mph) estimated gust
- Property damage
- $225,000
- Reported by
- NWS Storm Survey
- Coordinates
- 40.590, -90.270
A corridor of enhanced wind damage occurred along Highway 24 in Fulton County from southwest of Fairview to just south of Farmington. A National Weather Service Storm Survey found several machine sheds, garages, and outbuildings damaged or destroyed along this path. In addition, numerous trees and powerlines were blown down as well. The winds were likely caused by the rear-flank downdraft from a supercell thunderstorm just ahead of the main line of storms.
Thunderstorm Wind, Fulton
- When
- June 1, 11:45 PM CST to 11:46 PM CST
- Where
- Fulton County, 2 mi NE of Cuba
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $3,000
- Reported by
- Emergency Manager
- Coordinates
- 40.520, -90.173
A large pine tree was blown down onto a deck.
Hail, Peoria
- When
- June 2, 12:20 AM CST to 12:21 AM CST
- Where
- Peoria County, 4 mi W of Peoria
- Measured
- 0.88 in hail
- Reported by
- Trained Spotter
- Coordinates
- 40.700, -89.676
Thunderstorm Wind, Woodford
- When
- June 2, 12:30 AM CST to 12:31 AM CST
- Where
- Woodford County, 2.95 mi NNE of Spring Bay
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $2,000
- Reported by
- Emergency Manager
- Coordinates
- 40.860, -89.500
A tree was blown down across the road at the intersection of Route 26 and Lourdes Road.
Thunderstorm Wind, Woodford
- When
- June 2, 12:35 AM CST to 12:36 AM CST
- Where
- Woodford County, 3 mi W of Eureka
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $1,000
- Reported by
- Emergency Manager
- Coordinates
- 40.720, -89.327
A stop sign was bent over and construction barricades were scattered across the road at Highway 24 and Deemack Road.
Thunderstorm Wind, Tazewell
- When
- June 2, 12:40 AM CST to 12:41 AM CST
- Where
- Tazewell County, 3 mi WNW of Armington
- Measured
- 70 kt (81 mph) estimated gust
- Property damage
- $125,000
- Reported by
- Public
- Coordinates
- 40.347, -89.353
Grain bins and machine sheds were damaged. A large tree limb was blown down onto the roof of a house.
Thunderstorm Wind, Tazewell
- When
- June 2, 12:40 AM CST to 12:41 AM CST
- Where
- Tazewell County, 3 mi E of Mackinaw
- Measured
- 70 kt (81 mph) estimated gust
- Property damage
- $26,000
- Reported by
- Emergency Manager
- Coordinates
- 40.530, -89.293
The roof of a barn was damaged and a large tree was blown down across Fast Avenue. In addition...a semi truck was tipped over.
Thunderstorm Wind, Tazewell
- When
- June 2, 12:40 AM CST to 12:41 AM CST
- Where
- Tazewell County, 2 mi ESE of Mackinaw
- Measured
- 70 kt (81 mph) estimated gust
- Property damage
- $90,000
- Reported by
- Emergency Manager
- Coordinates
- 40.519, -89.315
The roof of a house and several outbuildings were damaged. Numerous trees and power lines were blown down.
Thunderstorm Wind, Tazewell
- When
- June 2, 12:40 AM CST to 12:41 AM CST
- Where
- Tazewell County, 3 mi E of Washington
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $30,000
- Reported by
- Emergency Manager
- Coordinates
- 40.700, -89.343
A tree and several powerlines were blown down at Route 24 and Pleasantview Road.
Thunderstorm Wind, Woodford
- When
- June 2, 12:42 AM CST to 12:43 AM CST
- Where
- Woodford County, 5 mi NNE of Eureka
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $3,000
- Reported by
- Emergency Manager
- Coordinates
- 40.787, -89.233
A large tree was uprooted.
Thunderstorm Wind, Sangamon
- When
- June 2, 12:58 AM CST to 12:59 AM CST
- Where
- Sangamon County, 1.06 mi WNW of Springfield
- Measured
- 61 kt (70 mph) estimated gust
- Property damage
- $20,000
- Reported by
- Broadcast Media
- Coordinates
- 39.804, -89.669
The roof and walls of a storage shed were damaged near MacArthur and Jeffereson Streets in Springfield.
Thunderstorm Wind, Woodford
- When
- June 2, 12:58 AM CST to 12:59 AM CST
- Where
- Woodford County, Minonk
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $7,000
- Reported by
- Emergency Manager
- Coordinates
- 40.900, -89.030
Shingles were blown off the Milennium Park Pavilion and a door was blown out at the Sewage Treatment Plant.
Flash Flood, Peoria
- When
- June 2, 1:00 AM CST to 6:00 AM CST
- Where
- Peoria County, 1.84 mi SSE of Elmore to 4.35 mi N of Elmwood
- Cause
- Heavy Rain
- Reported by
- Emergency Manager
- Coordinates
- 40.924, -89.972
Heavy rain produced 2.50 of rain in about an hour across much of northern Peoria County. Numerous rural roads were inundated and impassable due to the accumulated water.
Thunderstorm Wind, Sangamon
- When
- June 2, 1:03 AM CST to 1:04 AM CST
- Where
- Sangamon County, 1.48 mi SSW of Jerome
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $5,000
- Reported by
- Mesonet
- Coordinates
- 39.730, -89.710
Traffic lights were blown down at I-72 and Wabash Avenue in Springfield.
Thunderstorm Wind, McLean
- When
- June 2, 1:05 AM CST to 1:06 AM CST
- Where
- McLean County, Towanda
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $2,000
- Reported by
- Emergency Manager
- Coordinates
- 40.570, -88.900
A large maple tree was blown down.
Hail, Macon
- When
- June 2, 1:59 AM CST to 2:00 AM CST
- Where
- Macon County, Mt Zion
- Measured
- 0.75 in hail
- Reported by
- Trained Spotter
- Coordinates
- 39.770, -88.880
Thunderstorm Wind, McLean
- When
- June 2, 2:45 AM CST to 2:46 AM CST
- Where
- McLean County, 2 mi W of Danvers
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $2,000
- Reported by
- Emergency Manager
- Coordinates
- 40.530, -89.208
A large tree was uprooted.
- Flash Flood
- Flooding that begins within six hours of the rain that causes it, or of a dam or levee failure or ice jam release, often with deadly speed.
- Hail
- Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Tornado and Flash Flood in Iowa, June 1, 2010$4.8 million · EF2 · 56 events
- Heat in Tennessee, June 1 to 2, 20101 death · 1 injured · 1 event
- Heavy Rain in Oregon, June 1 to 10, 2010$3.5 million · 1 event
- Flood in North Dakota, June 1, 2010$600,000 · 1 event
- Flood in Minnesota, June 1, 2010$600,000 · 1 event
- Flash Flooding and Hail in Mississippi, June 1 to 2, 2010$346,000 · 1.25 in hail · 12 events
- Lightning Strike in Wyoming, June 1, 20109 injured · 1 event
- Tornadoes and Hail in Nebraska, June 1, 20101 injured · $4,000 · EF1 · 39 events
- Flash Flooding and Lightning Strikes in Georgia, June 1, 20101 injured · $145,000 · 6 events
- Dense Fog in Illinois, June 1, 2010$100,000 · 1 event
- Hail in Nebraska, June 1, 2010$41,000 · 2.5 in hail · 17 events
- Hail and Damaging Winds in Missouri, June 1, 2010$43,000 · 70 kt wind · 15 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 246369, 227305, 227307, 227331, 227336, 227309, 227344, 227347, 227351, 227357, 227361, 227368, 227372, 227380, 227384, 246375, 227387, 227391, 227310, 227394.